# SDR 06FDEA0804

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00364 STR 2R HAS SURFACE CORROSION BETWEEN BS 740- BS 826.   REMOVED AND REPLACED STR 2R BS 740-870 IAW SRM 53-10-1, 51-30-2, 51-20-1 AND 51-10-2.
